Root system of singular perturbations of the harmonic oscillator type operators

Mityagin, B.; Siegl, Petr (2016). Root system of singular perturbations of the harmonic oscillator type operators. Letters in mathematical physics, 106(2), pp. 147-167. Springer 10.1007/s11005-015-0805-7

[img] Text
Mityagin-2015.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (405kB) | Request a copy
[img]
Preview
Text
3 MiSi.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (273kB) | Preview

We analyze perturbations of the harmonic oscillator type operators in a Hilbert space H, i.e. of the self-adjoint operator with simple positive eigenvalues μ k satisfying μ k+1 − μ k ≥ Δ > 0. Perturbations are considered in the sense of quadratic forms. Under a local subordination assumption, the eigenvalues of the perturbed operator become eventually simple and the root system contains a Riesz basis.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Siegl, Petr

Subjects:

500 Science > 510 Mathematics

ISSN:

0377-9017

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

28 Dec 2015 13:51

Last Modified:

16 May 2019 16:35

Publisher DOI:

10.1007/s11005-015-0805-7

ArXiv ID:

1307.6245v2

BORIS DOI:

10.7892/boris.74321

URI:

https://boris.unibe.ch/id/eprint/74321

Actions (login required)

Edit item Edit item
Provide Feedback